Journal of Medical Physics
 Home | Search | Ahead of print | Current Issue | Archives | Instructions | Subscription | Login The official journal of AMPI, IOMP and AFOMP      
 Users online: 1,082  Home  EMail this page Print this page Decrease font size Default font size Increase font size 

  Article Access Statistics

Year : 1994 | Volume:  19 | Issue Number:  2 | Page:  70-73

A Graphical Method For The Application Of Polynomial Model To Fractionated Radiotherapy
Gupta Y M, Verma U P, Tiwari S P

Number of times this article was viewed 709
Number of times this article has been printed  from the site 45
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


  Search this journal
  Advance Search
  Editorial Board 
  The Journal 
  The Association 
  Contact Us 
 Back To Article

Submit Articles